Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 24, 2007, 9:36 PM CST for Copiah County, Lincoln County, Simpson County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2007, 9:36 PM CST (03:36 UTC)
- Expired
- Feb 24, 2007, 10:30 PM CST
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Copiah County, MS, Lincoln County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 64 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 7:52 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 409 m²/s²
- 0-3 km storm-relative helicity
- 662 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 250336
SVRJAN
MSC029-085-127-250430-
/O.NEW.KJAN.SV.W.0049.070225T0336Z-070225T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
936 PM CST SAT FEB 24 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COPIAH COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS
SIMPSON COUNTY IN CENTRAL MISSISSIPPI
LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI
* UNTIL 1030 PM CST
* AT 936 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 19 MILES WEST OF WESSON...MOVING NORTHEAST AT
65 MPH.
* LOCATIONS IMPACTED INCLUDE...
WESSON...
HAZLEHURST AND
CRYSTAL SPRINGS.
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3181 9073 3163 9072 3162 9045 3182 8997
3206 8994 3205 9033
$$
MME1 follow-up statement
000
WWUS54 KJAN 250403
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CST SAT FEB 24 2007
MSC029-085-127-250430-
/O.CON.KJAN.SV.W.0049.000000T0000Z-070225T0430Z/
LINCOLN MS-SIMPSON MS-COPIAH MS-
1003 PM CST SAT FEB 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR COPIAH...SIMPSON AND LINCOLN COUNTIES...
AT 1003 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR GEORGETOWN...OR ABOUT 15 MILES EAST OF HAZLEHURST...
MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRAXTON
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3191 9039 3170 9044 3162 9045 3182 8997
3206 8994 3205 9033
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 8:25 PM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 24, 8:25 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CST SAT FEB 24 2007
.DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THE LINE OF SEVERE
STORMS MOVING THROUGH THE REGION...WHICH EXTENDED FROM EUPORA TO
NEAR JACKSON METRO TO NATCHEZ. VAPOR IMAGERY SHOWS A STRONG SUBTROPICAL
JET COMING OUT OF SOUTHERN TEXAS...WHICH WILL HELP TO ENHANCE TO THE
SQUALL LINE. THE LINE SHOULD MOVE OUT OF THE REGION BY AFTER
MIDNIGHT. SO WILL MAKE NO CHANGES TO THE CURRENT FORECAST. SPC HAS
PUT A WATCH OUT UNTIL 3 AM THAT COVERS AREAS ALONG AND AHEAD OF THE
LINE.
.PREVIOUS DISCUSSION 303 PM CST SAT FEB 24 2007 ...
AN ACTIVE EVENING IS IN STORE FOR THE ARKLAMISS REGION AS A SEVERE
WEATHER EVENT IS SETTING UP FOR THE AREA. THE SURFACE LOW NOW SITS
OVER CENTRAL KANSAS AS THE COLD FRONT EXTENDS OVER CENTRAL ARKANSAS
DOWN THROUGH NORTHEAST LA AND INTO SOUTHEASTERN TX. SEVERE
THUNDERSTORMS HAVE BEEN ONGOING OVER NORTHERN LOUISIANA AND CENTRAL
AND EASTERN ARKANSAS THE PAST SEVERAL HOURS. THESE ARE APPROACHING
THE NORTHWESTERN PORTIONS OF THE CWFA THIS AFTERNOON WITH SCATTERED
SHOWERS AND A FEW THUNDERSTORMS AHEAD OF THIS IN OUR CWFA.
RIGHT NOW...EXPECT THE FRONT TO BE NEAR THE MISSISSIPPI RIVER AROUND
6 PM...CENTRAL PORTIONS OF THE CWFA AROUND 9 PM...AND LEAVING OR
NEARLY LEAVING EASTERN PORTIONS OF THE CWFA AROUND MIDNIGHT. THIS
STORM SYSTEM WILL BRING SEVERE WEATHER TO THE FORECAST AREA THIS
AFTERNOON THROUGH LATE EVENING...AS WE HAVE SEEN TO THE WEST OF OUR
AREA TODAY. LOOKING AT OUR 18Z RAOB FOR HERE AND OVER SHV...WE SEE
THAT THE ATMOSPHERE HAS PLENTY TO WORK WITH...WHICH COMES AS NO
SURPRISE. 0-3KM STORM RELATIVE HELICITY LOOKS TO BE AROUND 500
M2/SS. LAPSE RATES OVER EASTERN LOUISIANA AND INTO WESTERN
MISSISSIPPI LOOK TO BE BETWEEN 7-8 C/KM. THE BIGGEST AREA OF
CONCERN LOOKS TO BE AREAS WEST OF THE INTERSTATE 55 CORRIDOR THIS
AFTERNOON AND EVENING. THIS AREA HAS THE MOST INSTABILITY. ML CAPE
VALUES OVER THIS AREA WILL BE BETWEEN 1000-1500 J/KG. THERE IS ALSO
GREAT UPPER LEVEL SUPPORT AS A 100KT 500MB JET STREAK PUSHES
NORTHWEST OF THE AREA. MOISTURE HAS ALSO BEEN RAPIDLY INCREASING
OVER THE AREA TODAY. WE ARE NOW TO SEEING DEW POINTS IN THE LOWER
60S ACROSS WESTERN PORTIONS OF THE CWFA. THIS INCREASE IN MOISTURE
OVER THE SOUTHERN AND WESTERN PORTIONS OF THE CWFA WILL HELP KEEP
THIS AREA IN THE ENHANCED RISK FOR SEVERE WEATHER THIS EVENING INTO
TONIGHT...ESPECIALLY FOR AREAS IN THE NORTHWEST. CONDITIONS DO BECOME
LESS FAVORABLE AS WE MOVE OVER EASTERN PORTIONS OF THE AREA.
HOWEVER...WITH THE SPEED THE STORMS WILL BE MOVING AND THE AMOUNT OF
FORCING OVER THE AREA...WILL STILL BE ABLE TO SEE SEVERE STORMS OVER
THIS PORTION OF THE CWFA AS WELL. AT THIS TIME...IT STILL LOOKS
LIKE WE WILL SEE A SQUALL LINE MOVE THROUGH THE AREA...WITH DISCRETE
CELLS IN FRONT OF THE LINE MOVING THROUGH THE AREA. AREAS SOUTH OF
THE INTERSTATE 20 CORRIDOR WILL BE MORE LIKELY TO SEE THE DISCRETE
CELLS AS THE AREA IS MORE CAPPED IN THIS REGION. RIGHT NOW IT STILL
LOOKS LIKE ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...WITH
DAMAGING WINDS...TORNADOES...AND POSSIBLY SOME HAIL ALL BEING
POSSIBLE ACROSS THE AREA...ESPECIALLY FOR THE ENHANCED RISK AREA
WEST OF THE INTERSTATE 55 CORRIDOR.
ANOTHER THING TO NOTE IS THE WINDS OVER THE AREA. WE HAVE A
CONTINUED WIND ADVISORY FOR THE ENTIRE REGION THROUGH THE EARLY
OVERNIGHT HOURS. WITH A STRONG SURFACE LOW MOVING NORTH OF THE AREA
AND TIGHTENING PRESSURE GRADIENTS...WINDS HAVE BEEN SUSTAINING AT
15-25KT FOR MOST SITES WITH SUSTAINED AT 30KT IN THE DELTA
REGION...WITH HIGHER GUSTS OVER THE ENTIRE REGION. THE WINDS IN THE
DELTA REGION WILL HAVE TO BE MONITORED AS A HIGH WIND WARNING MAY BE
NEEDED IF THEY CONTINUE TO INCREASE. THIS IS EXPECTED TO CONTINUE
THROUGH MUCH OF THE EVENING...AND BEGIN TO CALM BELOW WIND ADVISORY
CRITERIA AFTER MIDNIGHT.
AFTER AN ACTIVE EVENING...THINGS WILL BEGIN TO CALM DOWN OVER THE
CWFA AFTER MIDNIGHT AS THE FRONT MOVES OUT OF THE AREA AROUND THIS
TIME. THE AREA WILL BEGIN TO QUICKLY CLEAR OUT BEHIND THE FRONT AS
WELL. BUMPED LOW TEMPERATURES UP JUST A TAD SINCE WINDS WILL
CONTINUE TO BE UP ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO
MUCH. /14/
AFTER TONIGHT...STRONG ZONAL FLOW WILL CONTINUE ACROSS THE SOUTHERN
CONUS FOR THE NEXT WEEK AND BEYOND. BREEZY WEST WINDS MAY
NECESSITATE A LAKE WIND ADVISORY FOR SUNDAY IN THE DELTA
REGION...BUT WITH THE CURRENT WIND ADVISORY AND SEVERE WEATHER
SITUATION WILL HOLD OFF ON THAT ISSUANCE. OTHERWISE...A PERIOD OF
QUIET WEATHER WITH MILD DAYS AND COOL NIGHTS WILL TRANSPIRE FOR THE
EARLY TO MID WEEK AS WEAK HIGH PRESSURE SETTLES OVER THE LOWER MS
VALLEY REGION. THE NEXT STORM SYSTEM FORECAST BY MODELS FOR THURSDAY
IS STRIKINGLY SIMILAR TO THE CURRENT SYSTEM IN NEARLY EVERY
ASPECT...INCLUDING THERMODYNAMIC AND KINEMATIC FIELDS...AND THE
SYNOPTIC PATTERN. WILL GO AHEAD AND INTRODUCE WORDING FOR THE HWO
REGARDING THE NEXT SYSTEM AS ANOTHER SIGNIFICANT SEVERE WEATHER
EVENT COULD UNFOLD IF THE MODELS CONTINUE THEIR TRENDS. ALSO...HAVE
BOOSTED RAIN CHANCES BACK TO NEAR 00Z GUIDANCE VALUES FOR FRI
NIGHT/SATURDAY AS 12Z GUIDANCE HAS COME IN A LITTLE STRONGER WITH
THE NEXT SHORTWAVE TROUGH. /EC/
&&
.AVIATION...CONDITIONS WILL DETERIORATE THIS EVENING AS A STRONG
STORM SYSTEM MOVES THROUGH THE REGION. VFR FLIGHT CATEGORIES WILL LOWER
TO MVFR THROUGH THE REMAINDER OF THE EVENING. SOME SITES WILL
POSSIBLY DROP TO BRIEF PERIODS OF IFR FLIGHT CATEGORIES WHEN
AFFECTED BY A THUNDERSTORM. WINDS WILL ALSO REMAIN HIGH...WITH
SUSTAINED CONTINUING AT 20-25 KT WITH GUSTS OF AROUND 40KT. THE
DELTA REGION WILL CONTINUE TO HAVE A LITTLE HIGHER WINDS. WINDS AND
FLIGHT CATEGORIES WILL BEGIN TO IMPROVE AFTER MIDNIGHT FOR THE
ENTIRE REGION WHEN THE FRONT MOVES OUT OF EASTERN PORTIONS OF THE
AREA. GLH AND GWO WILL BE THE FIRST TO BEGIN IMPROVING...PROBABLY
AROUND 03-05Z...AND WE WILL SEE A GRADUAL IMPROVEMENT OF REMAINING
SITES FROM NORTHWEST TO SOUTHEAST AFTER 06Z. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 47 66 35 69 / 89 6 0 5
MERIDIAN 48 68 36 68 / 99 11 0 5
VICKSBURG 48 65 36 70 / 71 4 0 5
HATTIESBURG 51 72 38 70 / 91 14 0 5
NATCHEZ 46 65 37 69 / 70 4 0 5
GREENVILLE 45 60 36 63 / 70 4 0 5
GREENWOOD 46 58 35 64 / 94 6 0 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 3 AM CST SUNDAY FOR MSZ018-019-025>066-
072>074.
LA...WIND ADVISORY UNTIL 3 AM CST SUNDAY FOR LAZ007>009-015-016-
023>026.
AR...WIND ADVISORY UNTIL 3 AM CST SUNDAY FOR ARZ074-075.
&&
SHORT TERM/AVIATION: 17
LONG TERM: ECHazardous weather outlook, Feb 24, 3:13 PM CST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 313 PM CST SAT FEB 24 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 252113- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 313 PM CST SAT FEB 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SUNDAY... ...THUNDERSTORMS... AN OUTBREAK OF SEVERE WEATHER IS EXPECTED ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON THROUGH THIS EVENING WITH WIDESPREAD DAMAGING WINDS AND SIGNIFICANT TORNADOES POSSIBLE. A POWERFUL STORM SYSTEM MOVING INTO THE MID MISSISSIPPI VALLEY REGION LATE TODAY HAS SET THE STAGE FOR A POTENTIALLY DANGEROUS OUTBREAK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND MUCH OF MISSISSIPPI. FAVORABLE CONDITIONS FOR SCATTERED SEVERE STORMS CAPABLE OF PRODUCING TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS HAVE DEVELOPED ALONG AND WEST OF THE MISSISSIPPI RIVER THIS AFTERNOON. THE FAVORABLE AREA FOR SEVERE STORMS WILL SHIFT INTO CENTRAL AND SOUTHERN MISSISSIPPI DURING THE EARLY TO MID EVENING HOURS AS THE RISK FOR SIGNIFICANT TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS CONTINUES. BY 7 PM...AN INTENSE SQUALL LINE WILL EXTEND ALONG THE MISSISSIPPI RIVER. THE LINE WILL REACH THE INTERSTATE 55 CORRIDOR BY 9 PM...AND THEN THE HIGHWAY 45 CORRIDOR AROUND MIDNIGHT. THIS LINE WILL BE THE FINAL ROUND OF POTENTIALLY DAMAGING WINDS AS IT SWEEPS EAST ACROSS THE OUTLOOK AREA. RESIDENTS OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND MUCH OF MISSISSIPPI SHOULD CLOSELY MONITOR THE WEATHER SITUATION AS WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. PEOPLE PLANNING OUTDOOR ACTIVITIES THROUGH THIS EVENING SHOULD ENSURE THAT THEY HAVE WEATHER INFORMATION READILY AVAILABLE...AND HAVE A PLAN TO MOVE TO A PLACE OF SAFETY IF SEVERE WEATHER APPROACHES. ...NON PRECIPITATION... A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE OUTLOOK AREA THIS EVENING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE TO BE COMMON ACROSS THE AREA. THERE WILL BE AN ENHANCED RISK OF STRONGER WINDS ACROSS WESTERN PORTIONS OF THE OUTLOOK AREA WHERE SOUTHERLY WIND GUSTS WILL APPROACH 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY... ...DAYS TWO AND THREE...SUNDAY NIGHT THROUGH TUESDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...TUESDAY NIGHT THROUGH SATURDAY... ANOTHER POWERFUL STORM SYSTEM IS EXPECTED TO DEVELOP OVER THE CENTRAL UNITED STATES DURING THE MID WEEK. THIS SYSTEM COULD BRING A POTENTIAL FOR SEVERE WEATHER TO THE OUTLOOK AREA THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEED THIS AFTERNOON THROUGH THIS EVENING. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 24, 7:48 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
748 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TORNADO 1 S JONESVILLE 31.61N 91.83W
02/24/2007 CATAHOULA LA LAW ENFORCEMENT
HOMES DESTROYED ON THE SOUTH SIDE OF TOWN. REPORTED BY
CATAHOULA PARISH SHERIFFS OFFICE.
&&
BRYANTLocal storm report, Feb 24, 8:22 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
822 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG MAYERSVILLE 32.90N 91.04W
02/24/2007 ISSAQUENA MS EMERGENCY MNGR
TREE LIMB FELL ONTO HOUSE AND PUSHED ROOF INTO HOUSE.
0636 PM HAIL 8 SE GRENADA 33.70N 89.71W
02/24/2007 E1.00 INCH GRENADA MS EMERGENCY MNGR
QUARTER HAIL IN ELLIOT
&&
JCULINLocal storm report, Feb 24, 8:40 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND DMG 6 N KOSCIUSKO 33.14N 89.59W
02/24/2007 ATTALA MS EMERGENCY MNGR
TREE DOWN ON HWY 43
&&
JCULINLocal storm report, Feb 24, 8:53 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO FERRIDAY 31.63N 91.56W
02/24/2007 CONCORDIA LA EMERGENCY MNGR
TORNADO REPORTED BY THE PUBLIC BETWEEN FROGMORE AND
DUNBARTON. POWER LINES DOWN ALSO REPORTED IN THIS AREA.
&&
JCULINLocal storm report, Feb 24, 9:05 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
905 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL WEIR 33.26N 89.29W
02/24/2007 E0.75 INCH CHOCTAW MS AMATEUR RADIO
PENNY SIZE HAIL REPORTED IN DOWNTOWN WEIR.
&&
BRYANTLocal storm report, Feb 24, 9:15 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG GREENVILLE 33.39N 91.05W
02/24/2007 WASHINGTON MS EMERGENCY MNGR
ROOF/STRUCTURAL DAMAGE. MINOR ROOF DAMAGE TO HOTEL ON HWY
82 E IN GREENVILLE. TREES DOWN.
0535 PM TSTM WND DMG 1 S GREENVILLE 33.37N 91.05W
02/24/2007 WASHINGTON MS PUBLIC
ROOF/STRUCTURAL DAMAGE. METAL CARPORT DESTROYED AND IS 30
FEET UP IN A TREE. POWER LINES DOWN. CHIMNEY BLOWN OFF
MOBILE HOME. TREES DOWN AND UPROOTED.
0857 PM HAIL UTICA 32.10N 90.62W
02/24/2007 E0.75 INCH HINDS MS EMERGENCY MNGR
PENNY HAIL REPORTED IN UTICA
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:15 PM CST | Tornado Warning | JAN | Leflore | 60 min |
| Feb 24, 6:19 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 41 min |
| Feb 24, 6:38 PM CST | Tornado Warning | JAN | Carroll, Grenada | 67 min |
| Feb 24, 6:39 PM CST | Tornado Warning | JAN | Humphreys | 66 min |
| Feb 24, 6:45 PM CST | Tornado Warning | JAN | Issaquena, Sharkey | 60 min |
| Feb 24, 7:03 PM CST | Tornado Warning | JAN | Montgomery | 57 min |
| Feb 24, 7:05 PM CST | Tornado Warning | JAN | Holmes | 55 min |
| Feb 24, 7:19 PM CST | Tornado Warning | JAN | Yazoo | 56 min |
| Feb 24, 7:25 PM CST | Severe Thunderstorm Warning | JAN | Warren | 65 min |
| Feb 24, 7:31 PM CST | Tornado Warning | JAN | Webster | 44 min |
| Feb 24, 7:35 PM CST | Tornado Warning | JAN | Jefferson | 25 min |
| Feb 24, 7:55 PM CST | Tornado Warning | JAN | Attala, Holmes | 65 min |
| Feb 24, 8:04 PM CST | Tornado Warning | JAN | Claiborne, Warren | 26 min |
| Feb 24, 8:08 PM CST | Tornado Warning | JAN | Jefferson | 37 min |
| Feb 24, 8:09 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 81 min |
| Feb 24, 8:16 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 44 min |
| Feb 24, 8:17 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 58 min |
| Feb 24, 8:28 PM CST | Tornado Warning | JAN | Madison, Yazoo | 32 min |
| Feb 24, 8:30 PM CST | Severe Thunderstorm Warning | JAN | Clay | 45 min |
| Feb 24, 8:33 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 57 min |
| Feb 24, 8:52 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 53 min |
| Feb 24, 8:59 PM CST | Severe Thunderstorm Warning | JAN | Leake | 46 min |
| Feb 24, 9:01 PM CST | Severe Thunderstorm Warning | JAN | Attala | 44 min |
| Feb 24, 9:13 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| Feb 24, 9:20 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 55 min |
| Feb 24, 9:22 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 53 min |
| Feb 24, 9:36 PM CST | Tornado Warning | JAN | Rankin | 24 min |
| Feb 24, 9:42 PM CST | Severe Thunderstorm Warning | JAN | Neshoba | 18 min |
| Feb 24, 9:54 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 36 min |
| Feb 24, 9:56 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 64 min |
| Feb 24, 10:00 PM CST | Tornado Warning | JAN | Scott | 45 min |
| Feb 24, 10:05 PM CST | Tornado Warning | JAN | Smith | 40 min |
| Feb 24, 10:11 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 39 min |
| Feb 24, 10:11 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Leake, Neshoba | 64 min |
| Feb 24, 10:23 PM CST | Severe Thunderstorm Warning | JAN | Simpson, Smith | 37 min |
| Feb 24, 10:23 PM CST | Tornado Warning | JAN | Noxubee | 37 min |
| Feb 24, 10:26 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 34 min |
| Feb 24, 10:27 PM CST | Tornado Warning | JAN | Kemper | 34 min |
| Feb 24, 10:28 PM CST | Tornado Warning | JAN | Newton | 47 min |
| Feb 24, 10:47 PM CST | Severe Thunderstorm Warning | JAN | Smith | 28 min |
| Feb 24, 11:00 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Feb 24, 11:04 PM CST | Tornado Warning | JAN | Kemper, Lauderdale | 56 min |
| Feb 24, 11:10 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 35 min |
| Feb 24, 11:15 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 45 min |
| Feb 24, 11:41 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 49 min |
| Feb 24, 11:48 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 42 min |
| Feb 24, 11:57 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.